RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 200, Number 1  


The isoperimetric inequality on conformally parabolic manifolds
V. M. Kesel'man
3
Some properties of singular hyperbolic attractors
E. A. Sataev
37
Strong asymptotics of polynomials orthogonal with respect to a complex weight
S. P. Suetin
81
Extremal metrics on two Fano varieties
I. A. Cheltsov
97
The basis property of the Legendre polynomials in the variable exponent Lebesgue space $L^{p(x)}(-1,1)$
I. I. Sharapudinov
137
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019